Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A geometric proof of total positivity for spline interpolation


Authors: C. de Boor and R. DeVore
Journal: Math. Comp. 45 (1985), 497-504
MSC: Primary 41A15; Secondary 65D07
MathSciNet review: 804938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Simple geometric proofs are given for the total positivity of the B-spline collocation matrix and the variation diminishing property of the B-spline representation of a spline.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A15, 65D07

Retrieve articles in all journals with MSC: 41A15, 65D07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0804938-2
PII: S 0025-5718(1985)0804938-2
Keywords: Spline interpolation, total positivity, variation diminishing
Article copyright: © Copyright 1985 American Mathematical Society